Advertisement

Mathematische Annalen

, Volume 217, Issue 2, pp 155–156 | Cite as

Isometric immersions of constant curvature manifolds

  • Dirk Ferus
Article

Keywords

Manifold Constant Curvature Isometric Immersion Curvature Manifold Constant Curvature Manifold 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 1.
    Ferus, D.: Totally geodesic foliations. Math. Ann.188, 313–316 (1970)Google Scholar
  2. 2.
    Ferus, D.: On the completeness of nullity foliations. Michigan Math. J.18, 61–64 (1971)Google Scholar
  3. 3.
    O'Neill, B., Stiel, E.: Isometric immersions of constant curvature manifolds. Michigan Math. J.10, 335–339 (1963)Google Scholar

Copyright information

© Springer-Verlag 1975

Authors and Affiliations

  • Dirk Ferus
    • 1
  1. 1.Mathematisches Institut der UniversitätMünsterBundesrepublik Deutschland

Personalised recommendations